# SDR DALA2022040602367

- Difficulty date: April 2, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 65,277 hours, 21,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 AFT SIDE OF 3 DOOR HANGING EXIT SIGN FELL OFF. CORRECTIVE ACTION: REATTACHED EXIT COVER LENS AS REQUIRED. (8146699)
